# SDR ASOA2013032903277

- Difficulty date: March 7, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,784 hours, 16,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559, BULKHEAD WEB HAS CRACK INDICATIONS.  REPAIRED IAW ECC/TC REO 601R-53-41-260, REO 601R-53-41-260, REV E.
